MathSciNet Relay Station
MathSciNet bibliographic data
MR2784802 11F33 (11A07 11F11)
Osburn, Robert; Sahu, Brundaban Congruences via modular forms. Proc. Amer. Math. Soc. 139 (2011), no. 7, 2375–2381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement